PDA

View Full Version : Really rough time for the past 3 days!!!!!



KathyW1958
07-19-2008, 03:51 PM
Hi all,
I have been really sick for the past 3 days. I started with a sinus cold that landed right into my chest and vocal chords big time. I have been running a low grade fever for the past 3 days. I have been taking some over the counter cold medication. I decided to stop the Imuran for a few days to see if my immune system will kick in and knock this out for me without having to go to the doctor. Am I doing wrong for stopping the Imuran. I think that if I am not better by tomorrow I will have to go to the ER. Pray that I will be better as it is very expensive to go to the ER. I am just sad and depressed that this is happening to me and my ears hurt. Shoot I am sick big time. I have a headache, coughing and achy all over and the problems with my voice, I can hardly talk. Please pray for me.

Hugs,
Kathy

Saysusie
07-19-2008, 04:22 PM
Kathy;
Having Lupus means that we have a compromised immune system. We are prone to viruses and get ill quite easily. It is hard for us to fight off infection and taking an immunosuppressant makes it even harder. That is why we are advised to take precautions to avoid infection while taking this medicine and to avoid anyone who might have an infection and report any signs of infection to your doctor.

However, what is more important is that you take this medicine regularly as prescribed. DO NOT STOP taking it and do not take more or less of the medicine than is prescribed UNLESS under the direction of your doctor. You are supposed to notify your doctor if you miss even a dose of Imuran.

There are times that your doctor might reduce or even stop Imuran when you are being treated for certain infections. This allows your body to effectively fight the infection. If you are not being treated for infection, you should not stop taking your Imuran. You should contact your doctor immediately if you develop a fever or chills, a sore throat, unusual bleeding or bruising, mouth sores, abdominal pain, pale stools, or darkened urine. These could be early symptoms of dangerous infections or conditions.

I think that it might be a good idea for you to contact your doctor regarding your sinus infection, advise him of the type of cold medication that you've taken and advise him that you've stopped taking your Imuran.

I hope that you start to feel better soon. Keep us posted.

Peace and Blessings
Saysusie

laurid8967
07-19-2008, 04:35 PM
Oh Kathy -
Im so sorry to hear you are sick...I agree that you should call your doctor right away. Do you have a hospital that provides free care anywhere? Many very good hospitals here in Boston will see you in the ER, even if you dont have insurance.
Regardless, you need to go as soon as possible. You dont want the infection to get any worse than it is...
Please let us know how you make out, and Yes, you are in my prayers...
Love
Lauri

Oluwa
07-19-2008, 04:47 PM
Dear God, Heavenly Father, I ask that Kathy, our sister's health and strength be restored. Be near her in her time of weakness and pain and heal her according to your will..through Jesus Christ our Lord. Amen. Thank you, God.

KathyW1958
07-19-2008, 05:43 PM
Hi Saysusie, Lauri and Oluwa,
I will take the Imuran tomorrow morning. I only missed todays dosage and yes you are right I should not miss it at all. I am just so upset about being so ill. I have good medical insurance, but the co-pay is high if you go to the ER. If I am not better in the morning I will go on in. I hope that I am going to be ok. Mly twin sister just called and she is sick too. I am wondering if I gave this to her. I don't know if I was comming down with it when they were up here a week ago. Keep me in your prayers. I think that I am starting to feel a bit better as my ears don't hurt now, just my head and the voice. I will definitely contact my doctor on Monday if I don't go to the ER tomorrow. I will keep you all posted.

Hugs,
Kathy